MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis HPCA Ambulatory Infusion Pump; Pump, Infusion, Pca

ICU Medical, Inc. CADD-Solis HPCA Ambulatory Infusion Pump; Pump, Infusion, Pca
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when putting the cassette, the pump presents the following message: not attached properly or reattach cassette.Pump alarms only when no cassette is attached, and the latch is closed.This is because the fluid ingress causes sensor drift; dso counts are higher than the software expects with no cassette attached, and therefore the pump alarms ¿cassette not attached properly¿.Dso might need calibration.There was no patient involvement or harm.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
CADD-Solis HPCA Ambulatory Infusion Pump
Common Device Name
Pump, Infusion, Pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50192451
Report Number3012307300-2026-07912
Device Sequence Number20358261
Product Code MEA
UDI-Device Identifier10610586038778
UDI-Public(01)10610586038778(11)150615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0300-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown